Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Given meftal spas to child instead of meftal P. Has fever and stomach pain. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
I have given meftal spas to my 3 year old instead of meftal was a I need to take him to a doctor?
if not can I give him meftal p now...half an hour later after giving meftal spas.....he has fever 101 and complained of stomach pain only once in the morning 15 hrs back.
Posted Wed, 28 Aug 2013 in Child Health
Answered by Dr. Synthyia Bhagat 20 minutes later
Thanks for writing to us.

I understand your concern.

Relax..there is nothing to worry.
Meftal spas has dicyclomine which is antispasmodic.
Medtal p is mefenemic acid which is analgesic and antipyretic.

Since now he is having fever 101F , I suggest you to give paracetamol as per dosage and in case it does not subside or rises above 102F.then you can give meftal p.
Give plenty of fluids.
Do tepid sponging .
In case symptoms do not subside get him examined by pediatrician to look for any focus of infection and treat accordingly.

Hope I have answered your query,in case you have any other question I would be glad to help.

Wishing your child good health.

God bless....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor